Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 658194, 18 pages
http://dx.doi.org/10.1155/2013/658194
Research Article

Online Identification of Multivariable Discrete Time Delay Systems Using a Recursive Least Square Algorithm

National Engineering school of Gabes, Numerical Control of Industrial Processes Research Unit, Gabes University, Route de Medenine, BP 6029, Gabes, Tunisia

Received 6 February 2013; Revised 30 April 2013; Accepted 25 May 2013

Academic Editor: Yang Yi

Copyright © 2013 Saïda Bedoui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saïda Bedoui, Majda Ltaïef, and Kamel Abderrahim, “Online Identification of Multivariable Discrete Time Delay Systems Using a Recursive Least Square Algorithm,” Mathematical Problems in Engineering, vol. 2013, Article ID 658194, 18 pages, 2013. doi:10.1155/2013/658194